# SDR QXEA200501734

- Difficulty date: December 1, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N616QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10128
- Aircraft time: 5,593 hours, 4,041 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Lever
- Part number: 533443
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DEN - AFTER LANDING GEAR EXTENSION PROX SYSTEM CAUTION MESSAGE RECEIVED.  ACCOMPLISHED A UNEVENTFUL LANDING.  MAINTENANCE INTERROGATED MDC AND FOUND L/G SELECTOR VALVE RETRACT SOLENOID LOAD ON.  REMOVED/REPLACED L/G CONTROL PANEL LEVER IAW CRJ AMM 32-31-01-000/400-802-A01.  PERFORMED L/G EXTENSION/RETRACTION SYSTEM CHECK IAW CRJ AMM 32-30-00-710-801.  C/W QX TASK CARD R071101.  ALL OPS CHECKS SATISFACTORY AT THIS TIME.  AIRCRAFT RETURNED TO SERVICE.
